# SDR COMA9910158

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1189
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 320301007
- Condition: Failed
- Location: Rt Te Flap
- Part time: 1,720 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP DISAGREEMENT WARNING WHEN 45 DEGREES SELECTED.  REPLACED THE RIGHT OUTBOARD FLAP ACTUATOR.
